# SDR SWIA201023678

- Difficulty date: February 8, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 36,418 hours, 50,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE ROW 9 INOP.  (FLT 7763)  LIGHT OPERATES NORMALLY.
